MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING L MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION VIKING L MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2040044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the sling bar hook needed to be replaced.Viking l and xl mobile lifts are two versatile lift models intended mainly for use in health care, intensive care and rehabilitation.Viking l and xl mobile lifts are intended for heavier patients.Both models are excellent aids in daily transfers of adults and bariatrics, for instance, lifting to and from wheel chair, bed, toilet and floor.A viking¿ mobile lift equipped with the viking¿ armrest accessory can be used for gait training.Horizontal lifting can also be performed in combination with a recommended liko¿ stretcher accessory.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the sling bar hook to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that viking l had sling bar hook broken.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
VIKING L MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25117195
Report Number8030916-2026-00056
Device Sequence Number18710129
Product Code FSA
UDI-Device Identifier00887761981867
UDI-Public(01)00887761981867(11)250626
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2040044
Device Catalogue Number2040044
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown